# SDR COMA0560554

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 10,422 hours, 9,351 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5569 - STAB AND MACH TRIM CAUTION.  CND, OPERATIONAL CHECK WAS NORMAL.
